On the stability of a multiplicative type sum form functional equation
DOI:
https://doi.org/10.23755/rm.v41i0.690Keywords:
Additive mapping, bounded mapping, functional equation, stability of a sum form functional equationAbstract
In this paper we intend to discuss the stability of a sum form functional equation
\begin{align*}
\sum\limits\limits^n_{i=1}\sum\limits\limits^m_{j=1}f\left(p_iq_j\right)=\sum\limits\limits^n_{i=1}k\left(p_i\right)\sum\limits\limits^m_{j=1}q^{\beta }_j
\end{align*}
where $f, k$ are real valued mappings each having the domain $I$; $(p_1,\ldots,p_n)\in \Gamma_n$, $(q_1,\ldots,q_m)\in\Gamma_m$; $n\ge 3$, $m\ge 3$ are fixed integers and $\beta$ is a fixed positive real power different from 1 satisfying the conventions $0^{\beta }:= 0$ and $1^\beta:=1$.
References
J. Aczel, Lectures on Functional Equations and Their Applications, Academic Press, New York and London, 1966.
Z. Daroczy and L. Losonczi, Uber die Erweiterung der auf einer Punktmenge additiven Funktionen, Publicationes Mathematicae (Debrecen), 14 (1967), 239-245.
P. Garg, S. Grover and D.K. Singh, On a functional equation related to diversity, To appear in Montes Taurus Journal of Pure and Applied Mathematics.
J. Havrda and F. Charvat, Quantification method of classification processes. Concept of structural $alpha$-entropy, Kybernetika, 3 (1967), 30-35.
D.H. Hyers and T.M. Rassias, Approximate homomorphisms, Aequationes Mathematicae, 44(2-3) (1992), 125-153.
D.H. Hyers, G. Isac, and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston, Basel-Berlin, 1998.
I. Kocsis, On the stability of a sum form functional equation of multiplicative type, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 28 (2001), 43-53.
L. Losonzi and Gy. Maksa, On some functional equations of the information theory, Acta Mathematica Academiae Scientiarum Hungarica, 39(1-3) (1982), 73-82.
Gy. Maksa, On the stability of a sum form equation, Results in Mathematics, 26(3-4) (1994), 342-347.
P. Nath and D.K. Singh, On a sum form functional equation and its role in information theory, Proc. of National Conference on `Information Technology: Setting Trends In Modern Era' and 8th Annual Conference of Indian Society of Information Theory and Applications, (March 18-20, 2006), 88-94.
P. Nath and D.K. Singh, On a multiplicative type sum form functional equation and its role in information theory, Applications of Mathematics, 51(5) (2006), 495-516.
P. Nath and D.K. Singh, Some sum form functional equations containing at most two unknown mappings, Proc. of 9th National Conference of Indian Society of Information Theory and Applications (ISITA) on ``Information Technology and Operational Research Applications'', (December 8-9, 2007) (2008), 54-71.
P. Nath and D.K. Singh, On a sum form functional equation related to entropies of type $(alpha,beta)$, Asian-European Journal of Mathematics, 6(2) (2013), 13 pages.
P. Nath and D.K. Singh, On a sum form functional equation related to various nonadditive entropies in information theory, Tamsui Oxford Journal of Information and Mathematical Sciences, 30 (2014), 23-43.
P. Nath and D.K. Singh, Some functional equations and their corresponding sum forms, Sarajevo Journal of Mathematics, 12(24) (2016), 89-106.
P. Nath and D.K. Singh, On a sum form functional equation containing five unknown mappings, Aequationes Mathematicae, 90 (2016), 1087-1101.
P. Nath and D.K. Singh, On an equation related to nonadditive entropies in information theory, Mathematics for Applications, 6(1) (2017), 31-41.
P. Nath and D.K. Singh, On the stability of a functional equation, Palestine Journal of Mathematics, 6(2) (2017), 573-579.
C.E. Shannon, A mathematical theory of communication, Bell System Technical Journal, 27 (1948), 379-423; 623-656.
D.K. Singh and P. Dass, On a functional equation related to some entropies in information theory, Journal of Discrete Mathematical Sciences and Cryptography, 21(3) (2018), 713-726.
D.K. Singh and S. Grover, On the stability and general solution of a sum form functional equation emerging from information theory, Bulletin of Mathematical Analysis and Applications, 12(3) (2020), 1-18.
D.K. Singh and S. Grover, On the stability of a nonmultiplicative type sum form functional equation, Italian Journal of Pure and Applied Mathematics, 45 (2021), 360-374.
D.K. Singh and S. Grover, On a sum form functional equation emerging from statistics and its applications, Results in Nonlinear Analysis, 4(2) (2021), 65-76.
D.K. Singh and S. Grover, On the stability of a sum form functional equation related to entropies of type $(alpha, beta)$, Journal of Nonlinear Sciences and Applications, 14(3) (2021), 168-180.
D.K. Singh and S. Grover, On the stability of a sum form functional equation related to nonadditive entropies, Journal of Mathematics and Computer Science, 23(4) (2021), 328-340.
G.S. Young, The linear functional equation, The American Mathematical Monthly, 65(1) (1958), 37-38.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.